# SDR CALA9701524

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12064
- Make and model: Doug DC-10-30
- Aircraft serial: 47862
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Hole
- Location: Bs 2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5625 DIAMETER HOLE IN AFT PRESSURE BULKHEAD BETWEEN FLOOR SUPPORT BEAM AND LONGERON 41L AT STA 2007.  REPAIRED IAW SRM 53-40-00.
